# SDR 2023F00353

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: General aviation
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 7300 · Engine Fuel and Control
- Part: Mec
- Part number: 8063213
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ENGINE#1 N2 REACH AMBER BAND DURING CRUISE THRUST WAS REDUCED AT APROX 80%, THERE WAS SURGE ON THE ENGINE AND VIBRATION OF 3.0, THRUST WAS FURTHER REDUCED AND STABILIZED AT 70% N1. CORRECTIVE ACTION REMOVED AND REPLACED MAIN ENGINE CONTROL.
